Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 978635, 58 pages
Research Article

Diagrammatics for Soergel Categories

Department of Mathematics, Columbia University, New York, NY 10027, USA

Received 4 May 2010; Accepted 31 December 2010

Academic Editor: Alistair Savage

Copyright © 2010 Ben Elias and Mikhail Khovanov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ben Elias and Mikhail Khovanov, “Diagrammatics for Soergel Categories,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 978635, 58 pages, 2010. doi:10.1155/2010/978635